MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a routine inspection after receiving the goods, unknown dark, thread-like substances were identified inside the transparent inner packaging of three patches (3dmax light mesh).There was no damage observed to the package, and it was completely sealed before opening.This file represents device #2.
 
Additional Manufacturer Narrative
As reported, during routine inspection after receiving the goods, unknown dark, thread-like substances were identified inside the transparent inner packaging of the 3dmax light mesh.The photo provided and preliminary evaluation of the sample confirms the presence of "foreign" material (three free floating particles, brown in color) inside the inner sterile tyvek pouch.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms the product was manufactured to specification.This emdr represents the 3dmax light mesh (device 2).Additional mdrs were submitted to represent the other 3dmax light mesh (devices 1 & 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, during routine inspection after receiving the goods, unknown dark, thread-like substances were identified inside the transparent inner packaging of the 3dmax light mesh.The photo provided and preliminary evaluation of the sample confirms the presence of "foreign" material (three free floating particles, brown in color) inside the inner sterile tyvek pouch.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms the product was manufactured to specification.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.The returned sample and photo analysis confirms that there is "foreign" material (three free floating particles, brown in color) inside the inner sterile tyvek pouch.Based on sample and manufacturing process evaluation performed, the identified condition is determined to be a manufacturing-generated condition.A notification of non-conformance was provided to 3dmax light personnel focusing on cleanliness and product visual inspection acceptance criteria.This supplemental emdr represents the 3dmax light mesh (device 2).Additional supplemental emdrs were submitted to represent the other 3dmax light mesh (devices 1 & 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25093769
Report Number1213643-2026-00596
Device Sequence Number5031556
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(11)250213(17)300128(10)HUKP0346
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0117311
Device Lot NumberHUKP0346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown